# SDR 97ZZZX5187

- Difficulty date: November 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N135BJ
- Make and model: Beech 400A
- Aircraft serial: RK135
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 45AS31001013
- Condition: Defective
- Location: Cockpit
- Part time: 315 hours
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SMOKE IN THE COCKPIT.  AFTER TROUBLESHOOTING, FOUND LEFT WINDSHIELD HEAT GROUND STRAP LOOSE.  DAMAGE OCCURRED TO FACILITATE WINDSHIELD REPLACEMENT.  TEST FLIGHT CARRIED OUT AFTER WINDSHIELD AND WINDSHIELD HEAT CONTROL BOX WAS REPLACED.  ALL SYSTEMS CHECKED OK.
